# SDR SIMA20160619002

- Difficulty date: June 19, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,481 hours, 35,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521894003
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 2L CUT AT FRAME 75.  REPAIRED STR 2L BETWEEN FRAME 74-75A IAW SRM 53-00-03.
